# SDR DALA2025010212121

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,842 hours, 27,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5652 AFTER DUAL ENGINE START ON THE RAMP, AFT FAS NOTIFIED PILOTS NOTIFIED PILOTS OF VERY STRONG FUEL ODOR. THE SMELL CONTINUED CAUSING FAS TO FEEL A HEADACHE TO OCCUR. PERFORMED QRH 8.4 SMOKE /FIRE/FUMES CHECKLIST. SMELL DIMINISHED AFTER RIGHT PACK WAS TURNED OFF AS PART OF THE CHECKLIST. RETURNED TO GATE. CORRECTIVE ACTION: PERFORMED STEP 1 TO IDENTIFY CAUSE OF FUMES, FOUND FUEL LEAK RUNNING DOWN RIGHT WING AND INTO RT PACK BAY. REF B757 AMM 21-00 . REMOVED DRY BAY FUEL LINE PER B757 AMM 28-22. INSTALLED NEW DRY BAY FUEL LINE PER B757 AMM 28-22. PERFORMED ENGINE RUN, LEAK AND OPS CHECK GOOD. NO MORE ODOR IN CABIN. (6468196)
